# SDR DALA2024021302007

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0194362) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500I-500J CRACKED. REMOVED AND REPLACED FLOOR BAFFLE BETWEEN STA 500I-500J AT FWD CARGO, PERFORMED REPAIR ON BAFFLE BETWEEN STA 500I-500J AT FWD CARGO R/H PER B737 SRM 53-30-53-2R-1, B737 SRM 51-40-02-0G AND DWG# 143A7505.
